The multiplier for the ball and radial functions

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

It is shown that the multiplier for the ball is restricted weak type on radial functions in Lp(Rn) when p = 2n (n + 1). Interpolation then yields a theorem of Herz.

Original languageEnglish (US)
Pages (from-to)18-24
Number of pages7
JournalJournal of Functional Analysis
Volume55
Issue number1
DOIs
StatePublished - Jan 1 1984
Externally publishedYes

Fingerprint

Radial Functions
Multiplier
Ball
Interpolate
Theorem

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

@article{9fe6fe5be2314dc69f77c743ca369cfd,
title = "The multiplier for the ball and radial functions",
abstract = "It is shown that the multiplier for the ball is restricted weak type on radial functions in Lp(Rn) when p = 2n (n + 1). Interpolation then yields a theorem of Herz.",
author = "Sagun Chanillo",
year = "1984",
month = "1",
day = "1",
doi = "https://doi.org/10.1016/0022-1236(84)90015-6",
language = "English (US)",
volume = "55",
pages = "18--24",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

The multiplier for the ball and radial functions. / Chanillo, Sagun.

In: Journal of Functional Analysis, Vol. 55, No. 1, 01.01.1984, p. 18-24.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The multiplier for the ball and radial functions

AU - Chanillo, Sagun

PY - 1984/1/1

Y1 - 1984/1/1

N2 - It is shown that the multiplier for the ball is restricted weak type on radial functions in Lp(Rn) when p = 2n (n + 1). Interpolation then yields a theorem of Herz.

AB - It is shown that the multiplier for the ball is restricted weak type on radial functions in Lp(Rn) when p = 2n (n + 1). Interpolation then yields a theorem of Herz.

UR - http://www.scopus.com/inward/record.url?scp=0344451116&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0344451116&partnerID=8YFLogxK

U2 - https://doi.org/10.1016/0022-1236(84)90015-6

DO - https://doi.org/10.1016/0022-1236(84)90015-6

M3 - Article

VL - 55

SP - 18

EP - 24

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -